Approximation of fractional derivatives via Gauss integration

S. M. Hashemiparast, H. Fallahgoul

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)


This paper considers the approximations of three classes of fractional derivatives (FD) using modified Gauss integration (MGI) and Gauss-Laguerre integration (GLI). The main solutions of these fractional derivatives depend on the inverse of Laplace transforms, which are handled by these procedures. In the modified form of the integration, the weights and nodes are obtained by means of a difference equation that, gives a proper approximation form for the inverse of Laplace transform and hence the fractional derivatives. Theorems are established to indicate the degree of exactness and boundary of the error of the solutions. Numerical examples are given to illuminate the results of the application of these methods.

Original languageEnglish
Pages (from-to)67-87
Number of pages21
JournalAnnali dell'Universita di Ferrara
Issue number1
Publication statusPublished - May 2011
Externally publishedYes


  • Fractional derivative
  • Gauss quadrature
  • Laplace transform

Cite this